# SDR ABXA000167

- Difficulty date: March 16, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 40,986 hours, 45,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 992240440
- Condition: Corroded
- Location: Bs 1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR SUPPORT CORRODED AT STATION 1002 AND RBL 30.  REPLACED FLOOR SUPPORT IAW DC9 SRM 51-30-2.
